# SDR UIEA2013081800451

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 71,629 hours, 14,041 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE20
- Condition: Damaged
- Part time: 71,629 hours, 14,041 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING TAKEOFF, MULTIPLE EICAS MESSAGES APPEARED.  DUMPED FUEL AND RETURNED TO DEPARTURE. (DURING TROUBLESHOOTING FOUND CIRCUIT BREAKER C3140 (BUS 3 PWR SUPPLY) POPPED.  FURTHER INSPECTION REVEALED BREAKER ASSY DAMAGED.  R & R CIRCUIT BREAKER IAW & NBSP; SWPM 20-00.  OPS CHECK OF BUS 3 WAS NORMAL IAW AMM 24-23-01. EICAS MESSAGES CLEARED.
